Research Repository

Items where Author is "Pospíšil, M"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 5.

Article

Fečkan, M and Pospíšil, M and Susanto, H (2017) 'Bifurcation of travelling waves in implicit nonlinear lattices: applications in metamaterials.' Applicable Analysis, 96 (4). 578 - 589. ISSN 0003-6811

Agaoglou, M and Fečkan, M and Pospíšil, M and Rothos, VM and Susanto, H (2016) 'Travelling waves in nonlinear magneto-inductive lattices.' Journal of Differential Equations, 260 (2). 1717 - 1746. ISSN 0022-0396

Battelli, F and Diblík, J and Fečkan, M and Pickton, J and Pospíšil, M and Susanto, H (2015) 'Dynamics of generalized PT-symmetric dimers with time-periodic gain–loss.' Nonlinear Dynamics, 81 (1-2). 353 - 371. ISSN 0924-090X

Fečkan, M and Pospíšil, M and Rothos, VM and Susanto, H (2013) 'Periodic Travelling Waves of Forced FPU Lattices.' Journal of Dynamics and Differential Equations, 25 (3). 795 - 820. ISSN 1040-7294

Book Section

Diblík, J and Fečkan, M and Pospíšil, M and Rothos, VM and Susanto, H (2014) 'Travelling Waves in Nonlinear Magnetic Metamaterials.' In: UNSPECIFIED, (ed.) Nonlinear Systems and Complexity. Springer International Publishing, 335 - 358. ISBN 9783319020563

This list was generated on Fri Mar 22 14:59:04 2019 GMT.